# SDR DXTA2012031204917

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 2,116 hours, 1,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ON PILOTS AND COPILOTS SIDE IS SPONGY AND THE PEDAL TRAVELS APPROX 2" TO 3" FURTHER THAN THE RT. RT BRAKE ALSO GRABS BEFORE THE LT.   BRAKES BLED FOR IAW MM CH 32-42-00.  TAXIED ACFT AND FOUND BRAKES TO BE OPERATING SMOOTHLY.  OPS CHECKED GOOD.  LEAK CHECKED GOOD ON BLEED PORTS.
